# SDR UPS06846071

- Difficulty date: January 11, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 5TH RIB ON NR 1 PYLON WORN" CHECK LIMITS".  BLENDED OUT WORN AREA.  FABRICATED AND INSTALLED REPAIR STRAP IAW DC-8 SRM 54-3-1 FIG 3, 51-1-8,51-1-21 AND 51-1-20D.
